Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 24, 2011, 12:24 AM EDT for Hunterdon County, Morris County, Warren County, New Jersey. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 12:24 AM EDT (04:24 UTC)
- Expired
- Jun 24, 2011, 1:30 AM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Warren County, NJ
The radar
The Philadelphia radar (KDIX), 105 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 442 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
865
WWUS81 KPHI 240424
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1224 AM EDT FRI JUN 24 2011
NJZ001-007>010-PAZ060>062-068-069-240530-
BERKS PA-BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONTGOMERY PA-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1224 AM EDT FRI JUN 24 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...HUNTERDON...
LEHIGH...MONTGOMERY...MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND
WARREN COUNTIES...
AT 1221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
EASTON TO 2 MILES SOUTH OF EASTON TO 3 MILES EAST OF ALLENTOWN TO 15
MILES EAST OF READING...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL
BE NEAR PHILLIPSBURG...COLUMBIA AROUND 1230 AM...BLAIRSTOWN...
SPRINGTOWN AROUND 1245 AM...PLEASANT VALLEY...RIEGELSVILLE AROUND 100
AM...LAKE MOHAWK...NEWTON AROUND 115 AM...CALIFON AND HIGH BRIDGE
AROUND 130 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4108 7449 4104 7449 4105 7444 4102 7441
4084 7449 4074 7466 4048 7500 4030 7582
4057 7550 4064 7530 4095 7517 4113 7445
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 11:49 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 23, 11:49 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1149 PM EDT THU JUN 23 2011 .SYNOPSIS... A FRONTAL BOUNDARY ACROSS SOUTH CENTRAL NEW JERSEY AND EASTERN PENNSYLVANIA WILL REMAIN NEARLY STATIONARY TONIGHT AND THEN SHIFT GRADUALLY NORTH ON FRIDAY. A COLD FRONT WILL CROSS THE AREA FRIDAY NIGHT...THEN WEAK HIGH PRESSURE WILL GRADUALLY BUILD IN FOR SATURDAY AND SUNDAY. ANOTHER SERIES OF FRONTAL SYSTEMS WILL AFFECT THE AREA EARLY TO MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A FRONTAL BOUNDARY EXTENDS FROM NORTHEAST PENNSYLVANIA SOUTHWARD THROUGH THE PHILADELPHIA AREA AND INTO SOUTHERN NEW JERSEY. THE BOUNDARY IS NOT EXPECTED TO MAKE MUCH FARTHER PROGRESSION SOUTHWARD BEFORE RETURNING BACK NORTHWARD FRIDAY MORNING. WE HAVE RAISED POPS ACROSS THE NORTHERN THIRD OF THE CWA FOR THE NEXT SEVERAL HOURS AS A WAVE OF SHOWERS/THUNDERSTORMS THAT LOOKS TO BE ASSOCIATED WITH A WEAK VORT MAX MOVES THROUGH THE AREA. WILL KEEP HIGHEST POPS UP NORTH AND TAPER TO CHANCE/SLIGHT CHANCE TO THE SOUTH, AND WILL CONTINUE TO TAPER POPS THROUGH THE OVERNIGHT HOURS AS WELL. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... THE FRONTAL BOUNDARY MAY SHIFT GRADUALLY N ON FRIDAY BUT WILL PROBABLY NOT COMPLETE EXIT THE AREA AND THUS MAY CONTINUE TO PROVIDE FOCUS FOR CONVTN. AN APPROACHING CDFNT AND ASSOCD SHRTWV TROF WILL ALSO PROVIDE SOME LIFT SO ANOTHER ROUND OF AFTN/EVE PRECIP IS EXPECTED. POPS ARE AGAIN SMWHT HIGHER ACROSS NRN AREAS. THE CDFTN SHOULD MOVE ON THRU FRI NIGHT AND SFC WINDS WILL SHIFT TO THE WEST WITH DECREASING MSTR ALOFT. HAVE MAINTAINED CHC POPS FOR NRN AREAS SAT AFTN AS A SECONDARY SHRTWV TROF SWINGS THRU... ALTHO MUCH LESS MSTR SEEMS TO BE AVAILABLE. TEMPS WILL BE SLIGHTLY COOLER AND HUMIDITY NOTICEABLY LOWER BEHIND THE CDFTN. THIS TREND WILL BE CONTINUED FOR SUN. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE OVERALL SYNOPTIC PATTERN LOOKS TO FEATURE SOME TROUGHING IN THE NORTHEAST THAT AMPLIFIES SOME WITH TIME. A RIDGE THEN IS MAINTAINED ACROSS THE SOUTHERN STATES WITH A POTENTIAL SIGNIFICANT TROUGH ENTERING THE PACIFIC NORTHWEST LATER IN THE PERIOD. THE AMPLIFICATION OUT WEST WILL HAVE IMPLICATIONS DOWNSTREAM. HPC FAVORED A NEARLY EVEN BLEND OF THE GFS/ECMWF/UKMET SUNDAY NIGHT THROUGH TUESDAY TO REFLECT THE BEST CONSENSUS WITH FEATURES CROSSING THE NORTHERN HALF OF THE U.S. THIS ALSO HELPS TO ARRIVE AT A COMPROMISE SOLUTION FOR THE AMPLIFYING WEST COAST TROUGH WITH TIME. FOR WEDNESDAY AND THURSDAY, A COMPROMISE OF THE GFS AND 00Z ECMWF WAS USED TO HELP RESOLVE SOME DETAIL ISSUES. THIS PATTERN LOOKS TO YET AGAIN SET UP A FRONTAL BOUNDARY TO OUR SOUTHWEST WHICH GRADUALLY LIFTS NORTHWARD AS A WARM FRONT. ANY FEATURES EMBEDDED WITHIN THE WESTERLY FLOW ALOFT COULD HELP SPARK SOME CONVECTION. THIS ALSO LOOKS TO BE A RATHER WARM AND HUMID PATTERN WITH PERHAPS SOME BRIEF RELIEF AT THE START AND END OF THIS TIME FRAME. BASED ON THE ABOVE, A WEAK AREA OF HIGH PRESSURE BUILDS ACROSS THE AREA SUNDAY NIGHT INTO MONDAY BEFORE SLIDING ACROSS NEW ENGLAND. A FRONTAL BOUNDARY TO OUR SOUTHWEST LOOKS TO TURN INTO A WARM FRONT AS WAA STRENGTHENS AS A RESULT OF A SURFACE LOW ORGANIZING ACROSS THE CENTRAL PLAINS. AS AN UPPER-LEVEL TROUGH CRUISES ACROSS THE NORTHERN TIER OF STATES TUESDAY, AN ASSOCIATED COLD FRONT ALSO SHIFTS EASTWARD. THIS WILL DRIVE THE WARM FRONT NORTHWARD ACROSS OUR AREA TUESDAY. A COLD FRONT /PERHAPS WEAKENING SOME/ SLIDES THROUGH LATE TUESDAY AND WEDNESDAY WITH A LITTLE HINT AT SOME WEAK SURFACE LOW TRACKING ALONG IT. THIS BOUNDARY ALSO LOOKS TO STALL TO OUR SOUTH AS IT RUNS INTO PERSISTENT RIDGING ACROSS THE SOUTHERN STATES. WE WILL CONTINUE WITH SOME SLIGHT CHC TO LOW CHC POPS THROUGH A GOOD PART OF THE PERIOD BASED ON THE INCOMING WARM FRONT AND THEN THE COLD FRONT. THE CONVECTIVE CHCS MAY BE MORE TIED TO DAYTIME HEATING, UNLESS WE GET SOME SORT OF CONVECTIVE COMPLEXES DEVELOPING TO OUR WEST. AS OF NOW, THE MCS THREAT LOOKS LOW AS THE RIDGING IS NOT FORECAST TO BE ALL THAT AMPLIFIED AHEAD OF THE NORTHERN TIER UPPER-LEVEL TROUGH /UNTIL THE END OF THE PERIOD WHEN A SURFACE HIGH SLIDES INTO OUR AREA/. WE WENT DRY ATTM FOR THURSDAY BASED ON THE SURFACE HIGH BUILDING DOWN AND THE SURFACE FRONT FORECAST TO BE POSITIONED FAR ENOUGH TO OUR SOUTH. AS FOR TEMPERATURES, WE DID NOT STRAY TO FAR FROM HPC GUIDANCE. && .AVIATION /04Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SEVERAL THINGS OCCURRING EARLY THIS EVENING. THE RAIN COOLED AIRMASS ACROSS NORTHERN NEW JERSEY AND NORTHEASTERN PENNSYLVANIA THIS AFTERNOON HAS PUSHED THE SURFACE FRONT SOUTHWARD. THIS BOUNDARY AS OF 2330Z IS BETWEEN KRDG AND KABE SOUTHEASTWARD TO BETWEEN KPNE AND KPHL THEN NOT TO FAR NORTH OF KACY. ITS SOUTHWARD PROGRESS HOWEVER HAS SLOWED DURING THE LAST COUPLE OF HOURS. IT APPEARS THE BOUNDARY ITSELF IS STARTING TO DISSIPATE AS CONVECTION TO ITS NORTH HAS BEEN RATHER ISOLATED FOR AWHILE NOW. A PRONOUNCED WIND SHIFT TO THE NORTHEAST AND EAST HAS OCCURRED WITH THE PASSAGE OF THIS BOUNDARY. ALONG WITH THE WIND SHIFT, PLENTY OF LOW-LEVEL MOISTURE HAS RESULTED IN STRATUS FROM KTTN ON NORTH AND EASTWARD WITH SOME OF THIS NOW GETTING INTO KABE. OUR CONFIDENCE IS LOW REGARDING HOW FAR SOUTHWESTWARD THESE LOWER CEILINGS GET THEREFORE SOME QUICK AMENDMENTS MAY BE NEEDED. WE DID FAVOR MORE OF THE STRATUS WHERE IT CURRENTLY IS AS EVEN WITH THE ONSHORE FLOW WEAKENING, THE LOW-LEVEL MOISTURE REMAINS PLUS THE BOUNDARY MAY LIFT NORTH SOME DURING THE NIGHT. WE ALSO MAINTAINED A FOG MENTION BUT DID NOT HIT THIS TO HARD AT THIS TIME GIVEN AREAS OF STRATUS MAY INHIBIT IT. THE CONVECTION HAS BEEN ISOLATED TO SCATTERED AND WITH NOT MUCH TO LATCH ONTO AT THIS TIME, WE OPTED NOT TO CARRY A MENTION TONIGHT. AS OF 2330Z, SOME ACTIVITY HOWEVER CONTINUES TO SLIDE EASTWARD ACROSS CENTRAL PENNSYLVANIA WITH ISOLATED DEVELOPMENT AHEAD OF IT, THEREFORE WE WILL MONITOR RADAR TRENDS AND ISSUE AMENDMENTS AS NEEDED IN THE EVENT SOME CONVECTION GETS TO OUR TERMINALS. KABE AND KRDG AT THIS POINT MAY HAVE THE BETTER CHANCE IF THIS ACTIVITY IS ABLE TO MAINTAIN ITSELF. DURING THE OVERNIGHT, WE ARE EXPECTING SOME DEBRIS CLOUDINESS TO CONTINUE TO MOVE ACROSS THE REGION. A COLD FRONT WILL BE APPROACHING OUR AREA ON FRIDAY WITH THE POTENTIAL FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. THERE MAY BE MORE COVERAGE COMPARED TO TODAY, HOWEVER GIVEN SOME UNCERTAINTY ON THE EXACT TIMING AND COVERAGE, WE WILL CONTINUE TO JUST CARRY A CB FOR NOW /STARTING AROUND MIDDAY/. OUTLOOK... THE FRONT CROSSES THE AREA FRIDAY NIGHT, WITH MVFR CONDITIONS POSSIBLE WITH THE FRONTAL PASSAGE. SATURDAY WILL BE A TRANSITION DAY, AS THE TRUE AIRMASS CHANGE DOES NOT OCCUR UNTIL SATURDAY NIGHT. THIS MEANS SCATTERED SHOWERS AND POSSIBLY EVEN A THUNDERSTORM IS POSSIBLE SATURDAY, ALTHOUGH MOST LOCATIONS SHOULD REMAIN VFR. SUNDAY AND MONDAY LOOK VFR WITH HIGH PRESSURE BUILDING INTO AND SLIDING ACROSS THE AREA. AN APPROACHING WARM FRONT MIGHT BRING SOME MVFR TO LOCALLY IFR CONDITIONS BACK INTO THE REGION MONDAY NIGHT AND TUESDAY. && .MARINE... EARLIER CONVECTION ACROSS NORTHERN NEW JERSEY ON NORTHEASTWARD HAS COOLED THE AIRMASS NORTH OF THE WARM FRONT. THIS HAS ALLOWED THE SURFACE BOUNDARY TO SETTLE SOUTHWARD TO ABOUT THE ATLANTIC COUNTY COASTAL WATERS AS OF 23Z. THIS BOUNDARY APPEARS TO BE SLOWING ITS SOUTHWARD PROGRESS AND EVEN WASHING OUT SOME ATTM, THEREFORE IT MAY NOT GET MUCH FARTHER SOUTH. A PRONOUNCED WIND SHIFT OCCURRED AS THE BOUNDARY MOVED THROUGH, WITH THE NORTHERN HALF OR SO OF OUR WATERS HAVING A NORTHEAST WIND WHILE FARTHER SOUTH THE WINDS ARE SOUTHWESTERLY. THE NORTHEAST WIND HAS INCREASED AS WELL WITH GUSTS TO ABOUT 20 KNOTS GIVEN THE STRONG ENOUGH SOUTHWARD PUSH. THIS HAS EDGED THE SEAS UP AS WELL ACROSS THE NORTH. WE BELIEVE CONDITIONS WILL STILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA, BUT WE DID INCREASE THE WINDS AND SEAS A LITTLE BIT FOR MOST OF THE NIGHT. THE WINDS SHOULD START TO TURN BACK TO THE EAST AND SOUTHEAST ACROSS THE NORTH AS THE INFLUENCE FROM THE SOUTHERLY PUSH DAMPENS OUT. WE WILL KEEP SOME MENTION OF VSBY RESTRICTIONS NORTH THROUGH THE NIGHT WITH POSSIBLE LOCALIZED FOG/STRATUS. IN THE WARM SECTOR, THE FORECAST WINDS AND SEAS HAVE REMAINED JUST BELOW SCA CRITERIA. THE GFS TENDS TO BE TOO ROBUST WITH SOUTHERLY FLOW AND THE CURRENT THINKING REMAINS TO KEEP PRE-COLD FRONTAL WINDS AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA. AS THE COLD FRONT APPROACHES FROM THE WEST. THE DEPTH OF THE MIXED LAYER MAY ALLOW WINDS TO GUST TO 25 KNOTS AT TIMES LATE FRIDAY AFTERNOON AND THE FIRST PART OF FRIDAY NIGHT...ESPECIALLY ALONG THE IMMEDIATE COAST AND OVER DELAWARE BAY. THE FORECAST MODELS HAVE BACKED AWAY SLIGHTLY WITH THE GRADIENT WINDS BEHIND THE COLD FRONT ON FRIDAY NIGHT. FOR NOW THEY ARE PEAKING BELOW CRITERIA. THIS TIME PERIOD THOUGH WOULD REPRESENT THE BEST CHANCE FOR SCA CRITERIA IN THE FORECAST PERIOD AS WINDS AND SEAS SHOULD THEN DECREASE AND SUBSIDE FARTHER FROM IT AS A HIGH PRESSURE SYSTEM BUILDS INTO THE AREA FOR THE WEEKEND. A WARM FRONT IS FORECAST TO MOVE INTO THE MARINE AREA ON MONDAY NIGHT OR TUESDAY. THE EXPECTED GRADIENT DOES NOT LOOK THAT ROBUST AROUND THE FRONT SO ANY SMALL CRAFT ADVISORY CRITERIA WOULD HAVE TO WAIT FOR A DEEPER SOUTHERLY FLOW IN THE WARM SECTOR BEYOND THE END OF THE DETERMINISTIC FORECAST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...AMC/ROBERTSON SHORT TERM...AMC LONG TERM...GORSE AVIATION...GIGI/GORSE MARINE...GIGI/GORSE
Hazardous weather outlook, Jun 23, 9:51 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 951 PM EDT THU JUN 23 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-250200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 951 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY WITH LOCALLY STRONG WINDS AND HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-250200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 951 PM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY WITH LOCALLY GUSTY WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 23, 10:58 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 PM EDT THU JUN 23 2011
PAZ060-240400-
BERKS PA-
1058 PM EDT THU JUN 23 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BERKS
COUNTY...
AT 1056 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 19 MILES NORTHWEST OF READING...
MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR PORT
CLINTON...CENTERPORT AROUND 1145 PM...HAMBURG AND SHOEMAKERSVILLE
AROUND MIDNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4057 7614 4058 7609 4059 7607 4060 7605
4059 7603 4064 7601 4068 7591 4067 7587
4063 7582 4056 7573 4043 7612 4054 7618
HAYESSpecial weather statement, Jun 23, 11:28 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 PM EDT THU JUN 23 2011
NJZ007>009-PAZ062-240430-
HUNTERDON NJ-MORRIS NJ-NORTHAMPTON PA-WARREN NJ-
1128 PM EDT THU JUN 23 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...
MORRIS...NORTHAMPTON AND WARREN COUNTIES...
AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 9 MILES NORTHWEST OF EASTON...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR OLD ORCHARD
AROUND 1130 PM...BELFAST...EASTLAWN GARDENS AROUND 1145 PM...WIND
GAP...PEN ARGYL AROUND MIDNIGHT...ROXBURG...HARMONY AROUND 1215
AM...BELVIDERE AND OXFORD AROUND 1230 AM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4076 7486 4063 7525 4082 7545 4086 7531
4092 7524 4102 7501
HAYESSpecial weather statement, Jun 23, 11:30 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 PM EDT THU JUN 23 2011
NJZ001-007-PAZ054-055-062-240430-
CARBON PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
1130 PM EDT THU JUN 23 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CARBON...MONROE...
NORTHAMPTON...SUSSEX AND WARREN COUNTIES...
AT 1126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES SOUTH OF MOUNT POCONO...
MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR REEDERS
AROUND 1145 PM...STORMVILLE...SCOTRUN AROUND MIDNIGHT...
ANALOMINK...ARLINGTON HEIGHTS AROUND 1215 AM AND ECHO LAKE AROUND
1230 AM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORM.S
LAT...LON 4116 7515 4115 7509 4113 7507 4109 7503
4110 7498 4101 7492 4083 7548 4101 7560
4121 7515
FORECASTER:Special weather statement, Jun 23, 11:37 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1137 PM EDT THU JUN 23 2011
PAZ054-055-060>062-069-240430-
BERKS PA-BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
1137 PM EDT THU JUN 23 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CARBON...
LEHIGH...MONROE AND NORTHAMPTON COUNTIES...
AT 1134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES EAST OF
LEHIGHTON TO 9 MILES NORTH OF READING...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR NEFFS...COFFEETOWN AROUND 1145 PM...
BEERSVILLE...TOPTON AROUND MIDNIGHT...ZIONSVILLE...MACUNGIE AROUND
1215 AM...FREEMANSBURG AND HELLERTOWN AROUND 1230 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4083 7547 4075 7537 4065 7527 4060 7527
4049 7532 4041 7594 4056 7589 4059 7581
4076 7572 4086 7569
HAYESSpecial weather statement, Jun 23, 11:46 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 PM EDT THU JUN 23 2011
PAZ060-061-068-240445-
BERKS PA-LEHIGH PA-MONTGOMERY PA-
1146 PM EDT THU JUN 23 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...LEHIGH AND MONTGOMERY
COUNTIES...
AT 1143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
READING TO 6 MILES WEST OF READING TO 14 MILES NORTHEAST OF
LANCASTER...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
FLEETWOOD...READING AROUND MIDNIGHT...LYONS...TOPTON AROUND 1215
AM...RED HILL...PENNSBURG AROUND 1230 AM AND GREEN LANE AROUND 1245
AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4044 7613 4056 7571 4037 7543 4028 7555
4021 7600 4028 7611
HAYESSpecial weather statement, Jun 24, 12:24 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1224 AM EDT FRI JUN 24 2011
NJZ001-007>010-PAZ060>062-068-069-240530-
BERKS PA-BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONTGOMERY PA-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-WARREN NJ-
1224 AM EDT FRI JUN 24 2011
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...HUNTERDON...
LEHIGH...MONTGOMERY...MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND
WARREN COUNTIES...
AT 1221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
EASTON TO 2 MILES SOUTH OF EASTON TO 3 MILES EAST OF ALLENTOWN TO 15
MILES EAST OF READING...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL
BE NEAR PHILLIPSBURG...COLUMBIA AROUND 1230 AM...BLAIRSTOWN...
SPRINGTOWN AROUND 1245 AM...PLEASANT VALLEY...RIEGELSVILLE AROUND 100
AM...LAKE MOHAWK...NEWTON AROUND 115 AM...CALIFON AND HIGH BRIDGE
AROUND 130 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4108 7449 4104 7449 4105 7444 4102 7441
4084 7449 4074 7466 4048 7500 4030 7582
4057 7550 4064 7530 4095 7517 4113 7445
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 11:28 PM EDT | Special Weather Statement | PHI | Warren | 62 min |
| Jun 24, 12:08 AM EDT | Areal Flood Advisory | PHI | Warren | 112 min |
| Jun 24, 12:45 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 2 hr |
| Jun 24, 1:22 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 53 min |
| Jun 24, 1:36 AM EDT | River Flood Warning | PHI | Morris, Passaic | 11 hr |
| Jun 24, 3:41 AM EDT | Flash Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 16 hr |
| Jun 24, 5:48 AM EDT | Areal Flood Warning | PHI | Morris | 10 hr |
| Jun 24, 11:42 AM EDT | Special Weather Statement | PHI | Monmouth | 93 min |
| Jun 24, 12:09 PM EDT | Special Marine Warning | PHI | 86 min | |
| Jun 24, 12:34 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 26 min |
| Jun 24, 1:17 PM EDT | Special Weather Statement | PHI | Ocean | 58 min |
| Jun 24, 1:32 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 24, 1:33 PM EDT | Special Weather Statement | PHI | Hunterdon | 57 min |
| Jun 24, 2:01 PM EDT | Areal Flood Advisory | PHI | Ocean | 119 min |
| Jun 24, 2:01 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 43 min |
| Jun 24, 3:00 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 60 min |
| Jun 24, 3:03 PM EDT | Special Weather Statement | PHI | Ocean | 57 min |
| Jun 24, 3:57 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jun 24, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 55 min |
| Jun 24, 4:54 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Somerset | 2 hr |
| Jun 24, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Ocean, Somerset | 72 min |
| Jun 24, 5:33 PM EDT | Special Marine Warning | PHI | 117 min | |
| Jun 24, 6:27 PM EDT | Special Weather Statement | PHI | Hunterdon | 63 min |
| Jun 24, 7:13 PM EDT | Special Weather Statement | PHI | Warren | 62 min |
| Jun 24, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 38 min |
| Jun 23, 9:59 PM EDT | Special Weather Statement | PHI | Berks | 61 min |
| Jun 23, 10:41 PM EDT | Special Weather Statement | PHI | Lehigh | 64 min |
| Jun 23, 10:47 PM EDT | Special Weather Statement | PHI | Carbon | 58 min |
| Jun 23, 10:56 PM EDT | Special Weather Statement | PHI | Lebanon | 64 min |
| Jun 23, 10:58 PM EDT | Special Weather Statement | PHI | Berks | 62 min |
| Jun 23, 11:19 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 116 min |
| Jun 23, 11:30 PM EDT | Special Weather Statement | PHI | Monroe | 60 min |
| Jun 23, 11:37 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 53 min |
| Jun 23, 11:46 PM EDT | Special Weather Statement | PHI | Berks | 59 min |
| Jun 24, 12:26 PM EDT | Special Weather Statement | PHI | Berks | 64 min |
| Jun 24, 1:41 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 64 min |
| Jun 24, 2:32 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 43 min |
| Jun 24, 3:54 PM EDT | Special Weather Statement | PHI | Monroe | 66 min |
| Jun 24, 3:35 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.